# SDR UPS02438337

- Difficulty date: April 23, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 3 EA FASTENER HOLES FOUND CRACK ON THE BATH TUB FITTING OF LT SIDE BS 980 STR 38L.  LT STA 980 S38L BATHTUB FITTING REPAIRED AS PER RS R53-23-34791.  A PERMANENT REPAIR TO THE BATHTUB FITTING IS TO BE ACCOMPLISHED WITHIN 18 MONTHS.  CONTINUE INSPECTION PLANS ON THE LT SIDE PER SB B747-53A2362 & SB 747-53A2444 AS PER UPS EO B747-5310-16873-A.
